# SDR 2009FA0000581

- Difficulty date: June 9, 2009
- Submitted: June 25, 2009
- Operation: General aviation
- Aircraft: N95AG
- Make and model: Lear 60LEAR
- Aircraft serial: 079
- Engine: Pwa PW305A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 86137
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HYD PUMP FAILED IN FLIGHT.  (K)
